# SDR DALA2015102506463

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Cracked
- Location: Lt Yoke Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKING ON CHROME PLATING ON LT LOWER YOKE MOUNT BOLT.    YOKE MOUNT BOLT WAS REPLACED AND INSTALLED.
